# SDR VNAA2024041411102

- Difficulty date: April 11, 2024
- Submitted: April 12, 2024
- Operation: Air carrier
- Aircraft: N530EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10308
- Aircraft time: 29,613 hours, 22,956 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FA REPORTS BURNING SMELL IN FIRST CLASS, BOTH PACKS ON, DURING PREFLIGHT / TROUBLESHOT ABNORMAL SMELL IAW CRJ700 FIM 21-22-00-810-806 CAUSE 12. FOUND CHECKS TO BE NORMAL AND NO ABNORMAL SMELLS OR FUMES. SUSPECT BURNING COFFEE IN COFFEE MAKER TO BE ROOT CAUSE.
